A “bang-bang”-type theorem for differential inclusions in a Banach space
Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 56-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1988_28_a6,
author = {S. I. Suslov},
title = {A {\textquotedblleft}bang-bang{\textquotedblright}-type theorem for differential inclusions in a {Banach} space},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {56--60},
year = {1988},
number = {28},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1988_28_a6/}
}
S. I. Suslov. A “bang-bang”-type theorem for differential inclusions in a Banach space. Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 56-60. http://geodesic.mathdoc.fr/item/DA_1988_28_a6/